Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Havibg cough and cold. Taking neubolized, Droulin, Ventorlin and Advent Forte. Suggest?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
My son XXXXXX is havibg cough and cold from last 15 days, he had taken followibg mediaction but not yet getting relief

neubolized for 3 days usibg Droulin 2.5 ml
Ventorlin syruph - 3 times, 4 ml
Advent Forte syruph - 2 times, 3.5 ml

He is taking these medicine from last 8 days, please suggest what to do next
Posted Fri, 27 Sep 2013 in Child Health
Answered by Dr. Arun 41 minutes later

As per your history, your kid has been suffering for more than 2 weeks.

Any cough more than 2 weeks needs to he fully evaluated.

I usually advice my patients to get chest xray and mantoux test done to rule out chest infection or pneumonia.

As you have already given antibiotics adequately for your kid, xray would be the answer.

If it shows pneumonia, it needs to be treated with intravenous antibiotics.

If it shows hypernflation , then it is allergic bronchitis, which needs bronchodilators and anti allergics.

Hope I answered your query.

Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor